RUS  ENG
Full version
JOURNALS // Russian Universities Reports. Mathematics // Archive

Tambov University Reports. Series: Natural and Technical Sciences, 2018 Volume 23, Issue 122, Pages 145–153 (Mi vtamu64)

This article is cited in 1 paper

Scientific articles

Modeling of multistructural systems on manifolds for statistical analysis and filtering problems

T. A. Averinaab, K. A. Rybakovc

a Novosibirsk State University
b Institute of Computational Mathematics and Mathematical Geophysics of Siberian Branch RAS
c Moscow Aviation Institute (National Research University)

Abstract: We propose an extension for the stochastic dynamical systems whose trajectories belong to a given manifold. This extension is the stochastic multistructural systems, namely the systems with a variable and random structure. The description for such systems are considered in application to analysis and filtering problems.

Keywords: invariant stochastic system, first integral, numerical method, random process, system with variable structure, system with random structure, stochastic differential equation.

UDC: 519.217

Received: 22.03.2018

DOI: 10.20310/1810-0198-2018-23-122-145-153



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025